# SDR 2007UALA03659

- Difficulty date: September 10, 2007
- Submitted: September 15, 2007
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 35,172 hours, 4,277 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP ON UD STAIRS NOT PROPERLY ATTACHED.   10-11-07   REINSTALLED EMERGENCY LIGHT STRIP ALONG STAIRWAY. REPLACED EEL POWER SUPPLY CABLE TO SAME. CHECKED EMERGENCY LIGHTS IN STAIRWELL. CK OK
